Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My worst enemy......

Posted by JESSsMom on February 10, 2006, at 8:26:23

In reply to Re: My worst enemy...... willyee, posted by James K on February 10, 2006, at 1:19:19

I couldn't agree more with all of the above posts.

Insomnia as a med's side effect (isn't it one of practically all AD's) means I say goodbye to that med.

When you've been up since 7:00am, had a full, busy day, don't drink alcohol, don't drink coffee past 8:00am, take your prescribed 2mgs. of Klonopin at 9:30am, and are still praying to get sleepy at 1:00am EVERY night, something's wrong.

JESSsMom


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JESSsMom thread:608110
URL: http://www.dr-bob.org/babble/20060205/msgs/608259.html